# SDR JJBA20170420023

- Difficulty date: April 8, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 37,583 hours, 49,910 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 8Z6267005
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL PANEL 624AT (IB PANEL) HAS 2 SCREW HOLES DAMAGED, DAMAGE ALSO CARRIED THROUGH TO THE LADDER PLATE. REPAIRED RD8-57-2673.
